# SDR UPS96821465

- Difficulty date: October 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 5750776
- Condition: Cracked
- Location: Bs 879
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  RT TRAPEZOID FITTING CRACKED AT HOLD-ON FWD SIDE JUST BELOW LONGERON 24R.  REPAIRED FITTING PER DAC DRAWING NR 5750776.
